# SDR USAA2012101500006

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 10,377 hours, 3,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: FR2037
- Condition: Low Pressure
- Location: L4 Door
- Part time: 10,379 hours, 3,849 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESSURE AT L4.  SERVICED L4 DOOR ASSIST BOTTLE PRESSURE PER AMM 52-00-040-001A.
